It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hashimoto's and hives Thanks Tina & Gail D.

Re: Hashimoto's and hives Thanks Tina & Gail D.

[ Back to Messages ]

Message

Posted by J on October 09, 2000 at 19:03:29:

In Reply to: Re: Hashimoto's and hives Thanks Tina & Gail D. posted by Tina on August 01, 2000 at 15:33:23:

I am COMPLETELY new to this and have a different sort of 'hive' question. I have had them for two weeks so far. Have taken .15 Synthroid for 10 years (am 46). Only ever had hives once, about 14 years ago when I took an obscure oral medication for a fungus infection in my toe nails! Now suddenly I have them again, and for no apparent reason. My skin is always dry and itchy and I THINK it was especially so for about a week before the welts became apparent. At that time I had just gotten my 90-day refill of Synthroid. Is it possible that I could have DEVELOPED a sensitivity to Synthroid after all this time? My Dr. never offered that opinion -- was just wondering. And, will try to find on-line, but what is Hasimoto's disease? I've never researched my thyroid condition, as once I got the Synthroid, I felt pretty darn good!!! That is, compared to how AWFUL I felt for two years -- wrote it off to post partum and getting old rather than go to dr. DUH! Thanks for any feedback. Jay.


Follow Ups




All times are GMT -7. The time now is 01:53 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!